Skip to content
lipitor
avatar
corby12 posted:
my ldl is 150 and they put me on lipitor.i have pains in neck and legs.would i have pain in belly below the navel?i ve changed diet and ride a bike 3 days a week and walk alot for work.don t want to take it much longer.been on it for a month.im not big on taking meds
Reply
 
avatar
billh99 responded:
i have pain in belly below the navel?

Anything is possible, but that is unlikely.
 
avatar
Haylen_WebMD_Staff responded:
Be sure to check in with your doctor before you stop (or start) any medication.

You might want to check the user reviews for your medication here - there might be additional information that can tell you more about side effects: Drugs & Medication A - Z


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
18 of 18 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.